Open Access

Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra


Full Text

Coming Soon.





Article Information

TitleOrder properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 50-60
MathSciNet MR1926912
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

M. A. Muratov, Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra, Methods Funct. Anal. Topology 8 (2002), no. 3, 50-60.


BibTex

@article {MFAT212,
    AUTHOR = {Muratov, M. A.},
     TITLE = {Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {50-60},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=212},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues